# SDR P5CA2023092900108

- Difficulty date: September 28, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N714SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37988
- Aircraft time: 57,794 hours, 6,428 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV EMERGENCY LIGHT SWITCH STUCK IN.  DEFERRED LAV CAL LIGHT SWITCH LENS IAW MEL 25-20-01 NEF #6, CAT E DUE TO 27JAN24, TRANSFER TO MDDR #194249, PLACARD INSTALLED. MCC NOTIFIED.  REMOVED AND REPLACED LAV LIGHT LAV LIGHT LENS COVER IAW 33-25-01/201. THIS CLEARS DMI #194249. PLACARDS REMOVED.
